# SDR DALA2019121807404

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LOWER INBD HOLE OF DOOR STOP 7 LH SIDE, C RACK DIRECTION 3 OCLOCK. DEPTH IS 0.160 INCH AT FWD GALLEY AREA (1 E A). REPLACED FITTING 7 (INTERCOSTAL) LH SIDE ON FRAME 16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING #D53112300.
